Global solution of the wave equation
Journées équations aux dérivées partielles (1990), article no. 18, 9 p.
@article{JEDP_1990____A18_0,
     author = {Laptev, Ari and Safarov, Yuri},
     title = {Global solution of the wave equation},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1990},
     zbl = {0719.58041},
     mrnumber = {91j:58161},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1990____A18_0}
}
Laptev, Ari; Safarov, Yu. Global solution of the wave equation. Journées équations aux dérivées partielles (1990), article  no. 18, 9 p. http://www.numdam.org/item/JEDP_1990____A18_0/

[1] L. Hörmander : The analysis of linear partial differential operators I-IV. Springer Verlag, Berlin, New York. Tokyo 1983-1985. | Zbl 0601.35001

[2] V.I. Arnold : On a characteristic class entering into conditions of quantization. Funk Anal. i Prolozen v.1, 1967, 1-14. | MR 35 #2296 | Zbl 0175.20303

[3] A. Melin and J. Sjöstrand : Fourier integral operators with complex-valued phase function. Springer Lecture Notes in Math. V459, 1974, 120-223. | MR 55 #4290 | Zbl 0306.42007

[4] V.P. Maslov : The complex WKB method in nonlinear equations. Nauka, Moscow, 1977. | Zbl 0449.58001

[5] F. Treves : Introduction to pseudodifferential and Fourier integral operators. Volume 2 : Fourier integral operators. Plemum Press, New York and London 1980. | Zbl 0453.47027

[6] A. Laptev and Yu. G. Safarov : Global parametrization of Lagrangian manifolds and the Maslov index. Preprint, Linköping University, Sweden, 1989.

[7] V.M. Babich and V.V. Ulin : Complex space-time ray method and “quasiphotons”. Zapiski Nauch Sem. LOMI, v.117, 1981, 5-11. | MR 83j:35094 | Zbl 0477.35025

[8] M.V. Karasev : “Connections on Lagrangian submanifolds and some problems of quasi-classical approximation”. Zapiski Nauch. Semi. LOMI, v. 172, 1989, 41-54. | Zbl 0741.58056